This was the first oral contraceptive I’ve tried. After 5 months taking this brand I’m stopping because I’ve noticed a big change in my moods that i never used to get when I wasn’t on contraceptives, I got a lot of irregular bleeding even after 5 months on it, and I’ve had constant headaches the past 3 months. I also did a lot of research online and found this brand has a terrible track record and is known for being one of the worst oral contraceptive combined pills available. There was even a petition signed by almost 30,000 people to have it taken off the NHS.
I am going to ask my GP to switch me to a pill with a lower does of oestrogen and a better reputation, pretty annoyed that they’re still giving our Rigevidon without warning about its awful side affects.
Impact whilst taking
Side effects whilst taking
Spots or acne
Impact after using
Experience after taking
Had a similar experience?
Leave a short review and help other women find the right method for them